# SDR R61A2023070700388

- Difficulty date: July 7, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 48,684 hours, 30,654 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYD 2 FAIL IN FLIGHT, HYD 2 LOW QUANTITY, ELECTRIC PUMP 2 FAIL. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R SUSPECTED LEAK LINES FOR SYSTEM 2 INBOARD BRAKE AND FLEX LINE FOR RH MLG DOWNLOCK RELEASE ACTUATORS.
